question-icon

Suggest remedies for a rash on the ankle

default
Posted on Tue, 26 Jul 2016
Question: I have a rash on my ankles and insides of my legs after being on my feet for over 14 hours. I am 53 years old. Is there a treatment for this?
doctor
Answered by Dr. Muhammad Sareer Khalil (2 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello and Welcome

I appreciate your concern

Kindly answer the following to comment further

Are you using anti platelet medication such as aspirin or clopidogrel
Are you using blood thinners like warfarin or rivaroxaban
Have you had a history of any DVT
Have you had a history of any bleeding disorder


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (44 minutes later)
No to all

So, what should I do?
doctor
Answered by Dr. Muhammad Sareer Khalil (29 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello again

Based on your description and replies, it's likely to be subcutaneous hemorrhage due to excessive work load.

NSAIDs, bed rest, local ice application and elevation of feet should be enough.

If the rash/bleed persists or worsens then a doppler ultrasound of the lower limbs and blood counts can be done. For the time being the above conservative approach should suffice.

please consult your doctor before taking any further course of action

Wishing you best of health

Thanks

Dr M.S Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for a rash on the ankle

Brief Answer: Explained Detailed Answer: Hello and Welcome I appreciate your concern Kindly answer the following to comment further Are you using anti platelet medication such as aspirin or clopidogrel Are you using blood thinners like warfarin or rivaroxaban Have you had a history of any DVT Have you had a history of any bleeding disorder Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil